# SDR TRAX200700001

- Difficulty date: December 28, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 7,283 hours, 4,669 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT LEFT VERTICAL STAB TO FUSELAGE ATTACH ANGLE AFT END (MARKED).  PERFORMED ET INSPECTION OF LT ATTACH ANGLE  IAW CRJ 700 NDT MANUAL PART 1, CHAPTER 51-20-006. ANGLE IS CRACKED IN RADIUS.  CUT OUT DAMAGED AREA PER REO 670-55-31-015.  ALL WORK DONE IAW REO 670-55-31-016 DK 7022603  1-9-7
